My family moved to southwest Missouri from Arizona about 10 months ago. My wife and I had lived other places and did not feel the change of climate. My 6 y/o girl did not feel any effects either. We feel that is due to her healthy eating habits and sturdy immune system. My 3 y/o boy however has been battling sinus conditions for months. About 11 weeks ago, what appeared to be about 100 bug bites appeared on him. My wife got some bites and myself and my girl were least affected with only a few. We researched and were convinced they were either fleas or mites. After a visit to the pediatrician, the conclusion was to treat for mites. We did the lotion and cleaned well according to mite fighting. We all seemed convinced that it cured us. He itched terribly and scratched huge areas of his body causing a mild staph infection. While moving through those weeks, he had what appeared to be hives a couple of times. While the initial bites were definitely well into healing at about 9 weeks, he developed another type of bump that looks more like acne without the head. He has had bad diarrhea and is as itchy as ever. He has been through many doses of antibiotic for the sinus' prior to the initial bites and has been prescribed internal and external anti-itch itch medicine as well as an external antibiotic. Recently, prednisone was given with an external anti-itch only.
What we feel now is that his body is reacting and fighting and trying to recuperate. I have had a gut feeling to take him off everything and try building his probiotics up naturally with an over the counter mild antihistamine and a topical anti-itch as needed. He was a desert rat all of his young life and now he lives in the very alive forest.
Does anyone have any experience with this type of scenario? Are we on the right track? Any info would be appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?